If you need an accessible version of this item please contact JSTOR User Support

The Foundations of Finite Sample Estimation in Stochastic Processes

V. P. Godambe
Biometrika
Vol. 72, No. 2 (Aug., 1985), pp. 419-428
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2336094
Stable URL: http://www.jstor.org/stable/2336094
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Foundations of Finite Sample Estimation in Stochastic Processes
Preview not available

Abstract

The Gauss-Markov theorem on least squares for linear models derives its general applicability because it depends on the underlying distribution only through the first two moments. In this paper, a similar theorem is established within the context of stochastic processes. Various problems of finite sample estimation are solved by application of this theorem.

Page Thumbnails

  • Thumbnail: Page 
419
    419
  • Thumbnail: Page 
420
    420
  • Thumbnail: Page 
421
    421
  • Thumbnail: Page 
422
    422
  • Thumbnail: Page 
423
    423
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428